Alert archive / Montana / Tornado Warnings in 2009

Tornado Warning 13, NWS Glasgow, MT

July 6, 2009Dawson County, McCone County, Montana

NWS Glasgow, MT issued this tornado warning at Jul 6, 2009, 10:43 PM MDT for Dawson County, McCone County, Montana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2009, 10:43 PM MDT (04:43 UTC)
Expired
Jul 6, 2009, 11:04 PM MDT
In force
21 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

Counties Dawson County, MT, McCone County, MT

The radar

The Glasgow radar (KGGW), 143 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 7:23 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2009-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2009-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KGGW 070443
TORGGW
MTC021-055-070515-
/O.NEW.KGGW.TO.W.0013.090707T0443Z-090707T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1043 PM MDT MON JUL 6 2009

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
  WESTERN DAWSON COUNTY IN NORTHEAST MONTANA...

* UNTIL 1115 PM MDT.

* AT 1042 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES WEST OF
  BLOOMFIELD...OR 15 MILES EAST OF CIRCLE...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  BLOOMFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR NORTHEAST MONTANA.

&&

LAT...LON 4751 10488 4728 10488 4727 10549 4748 10549
TIME...MOT...LOC 0443Z 268DEG 35KT 4737 10527

$$

ZIMMERMAN
WEATHER.GOV/GLASGOW
1 follow-up statement
000 
WWUS55 KGGW 070504
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1104 PM MDT MON JUL 6 2009

MTC021-055-070513-
/O.CAN.KGGW.TO.W.0013.000000T0000Z-090707T0515Z/
MCCONE-DAWSON-
1104 PM MDT MON JUL 6 2009

...THE TORNADO WARNING FOR WESTERN DAWSON AND SOUTHEASTERN MCCONE
COUNTIES IS CANCELLED...

AT 1103 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
TORNADO WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR NORTHEAST MONTANA.

LAT...LON 4751 10488 4728 10488 4727 10549 4748 10549
TIME...MOT...LOC 0503Z 268DEG 35KT 4737 10498

$$

ZIMMERMAN
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Jul 6, 10:22 PM MDT, 21 minutes earlier.

Area forecast discussion, Jul 6, 10:22 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
1022 PM MDT MON JUL 6 2009

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...
A POTENT COLD FRONT MOVING EAST ACROSS THE REGION HAS PRODUCED A
SOLID LINE OF THUNDERSTORMS STRETCHING NORTH-SOUTH ACROSS THE
ENTIRE CWA THIS EVENING. THESE STORMS HAVE PRODUCED HEAVY
LIGHTNING..HEAVY RAIN...AND STRONG WINDS IN EXCESS 70 MPH. IN
ADDITION THERE HAVE BEEN A FEW SIGHTING OF FUNNEL CLOUDS.
THUNDERSTORMS WILL PROGRESS INTO NORTH DAKOTA SOMETIME AFTER
MIDNIGHT. DOPPLER RADAR HAS INDICATED RAIN SHOWERS IN THE WAKE OF
THE THUNDERSTORMS WHICH WILL TRAVEL ACROSS THE CWA LATER TONIGHT.
STRONG EASTERLY WINDS WILL SHIFT AROUND TO THE NORTHWEST BEHIND
THE FRONT...THEN DIMINISH TO MODERATE STRENGTH OR LESS TONIGHT.
UPDATED POP/WX GRIDS BASED ON RADAR TRENDS AND OBSERVATIONS. WIND
BEHIND THE LINE OF THUNDERSTORMS WILL DIMINISH TO BELOW 20 MPH SO
THE LAKE WIND ADVISORY WAS ALLOWED TO EXPIRE. SCT

PREVIOUS DISCUSSION...
POTENT SHORTWAVE AND COLD FRONT PUSHING INTO WESTERN MONTANA THIS
AFTERNOON WITH THUNDERSTORMS ALREADY DEVELOPING ALONG THE ROCKY
MOUNTAIN FRONT. FRONT WILL PUSH THROUGH CENTRAL AND EASTERN
MONTANA DURING THE AFTERNOON AND EVENING...WITH THUNDERSTORMS
POTENTIALLY DEVELOPING INTO A SEVERE SQUALL LINE. WINDS EXPECTED
TO INCREASE FROM THE EAST AHEAD OF THE FRONT...THEN TURN WEST WITH
THE FRONTAL PASSAGE. WILL CONTINUE LAKE WIND ADVISORY THROUGH THE
EVENING BEFORE WINDS DIMINISH LATE TONIGHT.

FRONT MOVES INTO NORTH DAKOTA BY MORNING AS UPPER LOW PUSHES INTO
WESTERN CANADA. CYCLONIC FLOW ALOFT WILL BRING A FEW MORE
SHORTWAVES ACROSS MONTANA...WHERE LINGERING MOIST AND UNSTABLE
AIRMASS WILL CONTINUE THE THREAT FOR THUNDERSTORMS TUESDAY AND
WEDNESDAY. EBERT

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
A VIGOROUS JET STREAK RACES OVER NORTHEAST MONTANA WEDNESDAY NIGHT.
THIS SHOULD GENERATE THUNDERSTORMS ACROSS THE AREA...SOME OF WHICH
COULD BE SEVERE IN THE EVENING. THE UPPER FLOW FLATTENS IN THE
WAKE OF THE ASSOCIATED SHORTWAVE TROUGH THURSDAY. HOWEVER...WEAK
IMPULSES PROPAGATE THROUGH THE STEERING FLOW BRINING PERIODIC
CHANCES OF SHOWERS AND THUNDERSTORMS. MEANWHILE...A SHORTWAVE
TROUGH ROTATES SOUTHEASTWARD FROM THE WESTERN CANADIAN ARCTIC TO
SOUTH CENTRAL CANADA BY FRIDAY. THE NET RESULT WILL BE MILD
DAYS...COOL NIGHTS...AND DRY CONDITIONS THROUGH THE WEEKEND.
A PACIFIC TROUGH SLOWLY DRIFTS INTO THE PACIFIC NORTHWEST EARLY
NEXT WEEK BRINING ANOTHER CHANCE OF THUNDERSTORMS. MEDIUM RANGE
MODEL GUIDANCE DEMONSTRATES HIGHER THAN AVERAGE CONFIDENCE THROUGH
THE EXTENDED PERIOD WITH THE ECMWF FAVORED BY THE PMDEPD ISSUED BY
HPC. VERY FEW CHANGES WERE MADE TO THE INHERITED FORECAST AS IT
HANDLES THE EXPECTED SCENARIO WELL. AJZ

PREVIOUS LONG TERM DISCUSSION...
UPPER TROUGH MOVES THROUGH EASTERN MONTANA WEDNESDAY NIGHT WITH A
GOOD CHANCE OF THUNDERSTORMS...ESPECIALLY IN THE EVENING.

THE PATTERN BECOMES NEARLY ZONAL ON THURSDAY WITH WEAK WEAK
SHORTWAVE IN THE FLOW ORIGINATED FROM A 500MB LOW SITTING OFF
SHORE OF WA/OR. THIS PATTERN LASTS THROUGH FRIDAY NIGHT WITH
SLIGHT CHANCE OF THUNDERSTORMS AT TIMES.

BY SATURDAY AND SUNDAY...RIDGING DEVELOPS WITH DRIER PATTERN
SETTLING IN FOR A COUPLE OF DAYS.

LATE IN THE WEEKEND...BOTH THE GFS AND ECMWF BRING THE UPPER LOW
OFF THE WA/OR COAST INLAND. THIS COULD BRING A CHANCE OF PRECIP
INTO THE FORECAST AREA NEXT MONDAY.

&&

.AVIATION...
CONDITIONS WILL RAPIDLY DETERIORATE THIS EVENING AND OVERNIGHT AS
THUNDERSTORMS RACE ACROSS THE REGION. ANY THUNDERSTORMS HAVE THE
POTENTIAL TO PRODUCE STRONG WIND GUSTS IN EXCESS OF 50KT...LARGE
HAIL...AND HEAVY RAIN. VFR CONDITIONS WILL PREVAIL FOR THE
MAJORITY OF THE TIME...BUT MVFR CONDITIONS ARE EXPECTED IN
THUNDERSTORMS WITH TEMPORARY IFR CONDITIONS IN HEAVY RAIN. THERE
IS A POTENTIAL FOR A PERIOD OF MVFR STRATUS BEHIND THE
THUNDERSTORMS EARLY TOMORROW MORNING BEFORE CONDITIONS RAPIDLY
IMPROVE AFTER 12Z. THE OVERALL WIND WILL BE OUT OF THE EAST AT 10
TO 20KT...20 TO 25KT AT KGGW...BEFORE SHIFTING TO THE NORTHWEST
AROUND 10KT TUESDAY MORNING. AJZ

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 6, 3:34 AM MDT, 19 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
334 AM MDT MON JUL 6 2009

MTZ016>027-059>062-070900-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
334 AM MDT MON JUL 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE FROM 9 AM
THIS MORNING UNTIL 10 PM THIS EVENING FOR EAST WINDS 15 TO 30 MPH.

THUNDERSTORMS ARE LIKELY TONIGHT AS A STRONG COLD FRONT SWEEPS
ACROSS NORTHEAST MONTANA. SOME OF THESE STORMS MAY BECOME SEVERE
WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER COLD FRONT MOVING OVER THE AREA WEDNESDAY WILL CREATE A
CHANCE FOR THUNDERSTORMS THAT MAY BECOME SEVERE DURING THE LATE
AFTERNOON AND EARLY EVENING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 6, 8:04 PM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
804 PM MDT MON JUL 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     9 S ZORTMAN             47.79N 108.53W
07/06/2009  E50.00 MPH       PHILLIPS           MT   TRAINED SPOTTER

            STRONG WINDS SENT A TREE LIMB THROUGH A STORM WINDOW AND
            THE INTERIOR WINDOW.

0735 PM     TSTM WND GST     13 ENE ZORTMAN          47.99N 108.27W
07/06/2009  E60.00 MPH       PHILLIPS           MT   TRAINED SPOTTER

            STRONG WINDS BETWEEN 50 AND 60 MPH BLEW FLOWER POTS AWAY.

0750 PM     TSTM WND GST     29 NW SAND SPRINGS      47.40N 107.92W
07/06/2009  E50.00 MPH       GARFIELD           MT   TRAINED SPOTTER

            STRONG WINDS WERE CAUSING LARGE TREES TO BEND AND HEAVY
            RAIN WAS FALLING.

&&

ASCHNETZ
Local storm report, Jul 6, 8:24 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
824 PM MDT MON JUL 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     9 S ZORTMAN             47.79N 108.53W
07/06/2009  E50.00 MPH       PHILLIPS           MT   TRAINED SPOTTER

            STRONG WINDS SENT A TREE LIMB THROUGH A STORM WINDOW AND
            THE INTERIOR WINDOW.

0735 PM     TSTM WND GST     13 ENE ZORTMAN          47.99N 108.27W
07/06/2009  E60.00 MPH       PHILLIPS           MT   TRAINED SPOTTER

            STRONG WINDS BETWEEN 50 AND 60 MPH BLEW FLOWER POTS AWAY.

0735 PM     TSTM WND GST     15 WNW SAND SPRINGS     47.18N 107.78W
07/06/2009  E50.00 MPH       GARFIELD           MT   TRAINED SPOTTER

            STRONG WINDS CAUSED SEVERAL SMALL TREE LIMBS TO FALL.

0750 PM     TSTM WND GST     29 NW SAND SPRINGS      47.40N 107.92W
07/06/2009  E50.00 MPH       GARFIELD           MT   TRAINED SPOTTER

            STRONG WINDS WERE CAUSING LARGE TREES TO BEND AND HEAVY
            RAIN WAS FALLING.

0810 PM     TSTM WND GST     3 SE MOSBY              46.96N 107.84W
07/06/2009  E60.00 MPH       GARFIELD           MT   TRAINED SPOTTER

            STRONG WINDS WERE ESTIMATED TO BE BETWEEN 50 AND 60 MPH.

&&

ASCHNETZ
Local storm report, Jul 6, 8:28 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
828 PM MDT MON JUL 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     9 S ZORTMAN             47.79N 108.53W
07/06/2009  E50.00 MPH       PHILLIPS           MT   TRAINED SPOTTER

            STRONG WINDS SENT A TREE LIMB THROUGH A STORM WINDOW AND
            THE INTERIOR WINDOW.

0735 PM     TSTM WND GST     13 ENE ZORTMAN          47.99N 108.27W
07/06/2009  E60.00 MPH       PHILLIPS           MT   TRAINED SPOTTER

            STRONG WINDS BETWEEN 50 AND 60 MPH BLEW FLOWER POTS AWAY.

0735 PM     TSTM WND GST     15 WNW SAND SPRINGS     47.18N 107.78W
07/06/2009  E50.00 MPH       GARFIELD           MT   TRAINED SPOTTER

            STRONG WINDS CAUSED SEVERAL SMALL TREE LIMBS TO FALL.

0750 PM     TSTM WND GST     29 NW SAND SPRINGS      47.40N 107.92W
07/06/2009  E50.00 MPH       GARFIELD           MT   TRAINED SPOTTER

            STRONG WINDS WERE CAUSING LARGE TREES TO BEND AND HEAVY
            RAIN WAS FALLING.

0810 PM     TSTM WND GST     3 SE MOSBY              46.96N 107.84W
07/06/2009  E60.00 MPH       GARFIELD           MT   TRAINED SPOTTER

            STRONG WINDS WERE ESTIMATED TO BE BETWEEN 50 AND 60 MPH.

0815 PM     FUNNEL CLOUD     10 S DODSON             48.25N 108.24W
07/06/2009                   PHILLIPS           MT   TRAINED SPOTTER

            FUNNEL CLOUD SPOTTED BETWEEN 10 MILES SOUTH OF DOSON AND
            WAGNER. WINDS WERE 60 TO 70 MPH.

&&

ASCHNETZ
Local storm report, Jul 6, 9:14 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
914 PM MDT MON JUL 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     17 SW JORDAN            47.15N 107.16W
07/06/2009  E70.00 MPH       GARFIELD           MT   TRAINED SPOTTER

            STRONG WINDS ARE ESTIMATED BETWEEN 60 AND 70 MPH.

0847 PM     TSTM WND GST     JORDAN                  47.32N 106.91W
07/06/2009  E70.00 MPH       GARFIELD           MT   ASOS

            PEAK WIND WAS 71 MPH.

0855 PM     TSTM WND DMG     9 W SACO                48.46N 107.54W
07/06/2009                   PHILLIPS           MT   TRAINED SPOTTER

            POWER WENT OUT AROUND SACO.

0855 PM     TSTM WND GST     WHITEWATER              48.76N 107.63W
07/06/2009  E60 MPH          PHILLIPS           MT   TRAINED SPOTTER

            HEAVY RAIN AND STRONG WINDS NEAR 60 MPH.

&&

ASCHNETZ
Local storm report, Jul 6, 10:15 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1015 PM MDT MON JUL 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     7 E HINSDALE            48.39N 106.93W
07/06/2009  E70.00 MPH       VALLEY             MT   PUBLIC

            STRIATIONS OF THE CLOUD WERE VISIBLE WITH PENNY SIZED
            HAIL. STRONG WINDS AROUND 60 TO 70 MPH PUSHED A CAR
            ACROSS THE ROAD AROUND MILE MARKER 518 ON HIGHWAY 2.

1005 PM     TORNADO          NASHUA                  48.13N 106.36W
07/06/2009                   VALLEY             MT   NWS EMPLOYEE

            TORNADO SPOTTED ON GROUND JUST EAST OF NASHUA. WINDS WERE
            ESTIMATED TO BE 35 TO 40 MPH.

&&

ASCHNETZ

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:40 PM MDTSevere Thunderstorm WarningGGWGarfield, Petroleum, Phillips, Valley65 min
Jul 6, 7:57 PM MDTSevere Thunderstorm WarningGGWPhillips63 min
Jul 6, 8:03 PM MDTSevere Thunderstorm WarningGGWGarfield57 min
Jul 6, 8:21 PM MDTTornado WarningGGWPhillips24 min
Jul 6, 8:43 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Phillips, Valley62 min
Jul 6, 8:57 PM MDTTornado WarningGGWPhillips, Valley48 min
Jul 6, 9:36 PM MDTSevere Thunderstorm WarningGGWDawson, Garfield, McCone, Prairie, Roosevelt, Valley54 min
Jul 6, 9:44 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Valley61 min
Jul 6, 10:11 PM MDTTornado WarningGGWRoosevelt, Valley34 min
Jul 6, 10:16 PM MDTTornado WarningGGWDawson, McCone29 min
Jul 6, 10:28 PM MDTSevere Thunderstorm WarningGGWDawson, McCone, Prairie, Richland47 min
Jul 6, 10:43 PM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan62 min
Jul 6, 11:15 PM MDTSevere Thunderstorm WarningGGWDawson, Richland, Wibaux44 min
Jul 7, 1:38 AM MDTAreal Flood WarningGGWRoosevelt5 hr

Nearby

Tornado Warnings in Montana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.